# SDR CA000719013

- Difficulty date: June 30, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,091 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040151015
- Condition: Cracked
- Location: Transmission
- Component: M/R Transmission, Bell, 206040002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL WAS NOTED LEAKING FROM TRANSMISSION DURING GROUND RUN.  REMOVAL OF THE PAINT REVEALED A CRACK ON THE UPPER CASE STARTING FROM THE SPLIT LINE BETWEEN TWO MOUNTING STUDS AT THE 4:30 POSITION, VIEWED FROM THE TOP.  AIRCRAFT WAS GROUNDED, TRANSMISSION  REMOVED.
